Titlebar
Publications listed by divisions  

Institutions of the University of Bayreuth
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Chair Theoretical Physics I > Chair Theoretical Physics I - Univ.-Prof. Dr. Walter Zimmermann

One level up ...
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Person | Item Type | No Grouping
Number of items at this level: 8.

Bergmann, Fabian:
Pattern formation under the influence of confinement and conservation.
Bayreuth , 2019 . - V, 135 P.
( Doctoral thesis, 2019 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

Laumann, Matthias:
Transport of microparticles in spatially and time-dependent flows.
Bayreuth , 2019 . - VI, 255 P.
( Doctoral thesis, 2019 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

Rapp, Lisa:
Effects of confinement and conservation in nature's toolbox of pattern formation.
Bayreuth , 2019 . - IV, 121, 5 P.
( Doctoral thesis, 2019 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

Laumann, Matthias ; Förtsch, Andre ; Kanso, E. ; Zimmermann, Walter:
Engineering passive swimmers by shaking liquids.
In: New Journal of Physics. Vol. 21 (July 2019) Issue 7 . - No. 073012.
ISSN 1367-2630
DOI der Verlagsversion: https://doi.org/10.1088/1367-2630/ab240c

Bergmann, Fabian ; Zimmermann, Walter:
On system-spanning demixing properties of cell polarization.
In: PLOS ONE. Vol. 14 (2019) Issue 6 . - pp. 1-16.
ISSN 1932-6203
DOI der Verlagsversion: https://doi.org/10.1371/journal.pone.0218328

Bergmann, Fabian ; Rapp, Lisa ; Zimmermann, Walter:
Size matters for nonlinear (protein) wave patterns.
In: New Journal of Physics. Vol. 20 (July 2018) . - No. 072001.
ISSN 1367-2630

Greber, Johannes:
On Effects of Hydrodynamic Interaction in Active and Passive Suspensions : Multi Particle Simulations.
Bayreuth , 2017 . - X, 176 P.
( Doctoral thesis, 2017 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

Kaoui, Badr ; Guckenberger, Achim ; Krekhov, Alexei ; Ziebert, Falko ; Zimmermann, Walter:
Coexistence of stable branched patterns in anisotropic inhomogeneous systems.
In: New Journal of Physics. Vol. 17 (2015) Issue 10 . - p. 103015.
ISSN 1367-2630

This list was generated on Sat Apr 4 01:17:36 2020 CEST.
[Top of page]